Inequalities for new class of fractional integral operators


Hasib Khan - College of Engineering, Mechanics and Materials, Hohai University, 211100, Nanjing, P. R. China
Hongguang Sun - College of Engineering, Mechanics and Materials, Hohai University, 211100, Nanjing, P. R. China
Wen Chen - College of Engineering, Mechanics and Materials, Hohai University, 211100, Nanjing, P. R. China
Dumitru Baleanu - Department of Mathematics, Cankaya University, 06530 Ankara, Turkey


The applications of fractional order integrals have promoted the study of inequalities. In this paper, we utilize recently introduced left- and right-fractional conformable integrals (FCI) for a class of decreasing \(n\) positive functions such that \(n\in N\), for the generalization of existing integral inequalities. Our results have the potentials to be used for the investigation of positive solutions of different classes of fractional differential equations.



[1] T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279 (2015), 57–66.
[2] P. Agarwal, M. Jleli, M. Tomar, Certain Hermite-Hadamard type inequalities via generalized k-fractional integrals, J. Inequal. Appl., 2017 (2017), 10 pages.
[3] R. P. Agarwal, A. Özbekler, Lyapunov type inequalities for mixed nonlinear Riemann-Liouville fractional differential equations with a forcing term, J. Comput. Appl. Math., 314 (2017), 69–78.
[4] D. Băleanu, R. P. Agarwal, H. Khan, R. A. Khan, H. Jafari, On the existence of solution for fractional differential equations of order \(3 < \delta\leq 4\), Adv. Difference Equ., 2015 (2015), 9 pages.
[5] D. Băleanu, R. P. Agarwal, H. Mohammadi, S. Rezapour, Some existence results for a nonlinear fractional differential equation on partially ordered Banach spaces, Bound. Value Probl., 2013 (2013), 8 pages.
[6] D. Băleanu, H. Khan, H. Jafari, R. A. Khan, M. Alipour, On existence results for solutions of a coupled system of hybrid boundary valueproblems with hybrid conditions, Adv. Difference Equ., 2015 (2015), 14 pages.
[7] D. Băleanu, O. G. Mustafa, On the global existence of solutions to a class of fractional differential equations, Comput. Math. Appl., 59 (2010), 1835–1841.
[8] D. Băleanu, O. G. Mustafa, R. P. Agarwal, An existence result for a superlinear fractional differential equation, Appl. Math. Lett., 23 (2010), 1129–1132.
[9] D. Băleanu, O. G. Mustafa, R. P. Agarwal, On the solution set for a class of sequential fractional differential equations, J. Phys., 2010 (2010), 7 pages.
[10] A. Bolandtalat, E. Babolian, H. Jafari, Numerical solutions of multi-order fractional differential equations by Boubaker Polynomials, Open Phys., 14 (2016), 226–230.
[11] A. Debbouche, V. Antonov, Finite-dimensional diffusion models of heat transfer in fractal mediums involving local fractional derivatives, Nonlinear Studies, 24 (2017), 527–535.
[12] H. Jafari, H. K Jassim, S. P. Moshokoa, V. M. Ariyan, F. Tchier, Reduced differential transform method for partial differential equations within local fractional derivative operators, Adv. Mechanical Eng., 2016 (2016), 6 pages.
[13] H. Jafari, H. K. Jassim, F. Tchier, D. Baleanu, On the Approximate Solutions of Local Fractional Differential Equations with Local Fractional Operators, Entropy, 2016 (2016), 12 pages.
[14] F. Jarad, E. Uğurlu, T. Abdeljawad, D. Baleanu, On a new class of fractional operators, Adv. Difference Equ., 2017 (2017), 16 pages.
[15] M. Jleli, M. Kirane, B. Samet, Hartman-Winter-type inequality for a fractional boundary value problem via a fractional derivative with respect to another function, Discrete Dyn Nat Soc., 2017 (2017), 8 pages.
[16] H. Khalil, K. Shah, R. A. Khan, Upper and lower solutions to a coupled system of nonlinear fractional differential equations, Progress Frac. Differ. Equ. Appl., 2 (2016), 31–39.
[17] H. Khan, H. Jafari, D. Baleanu, R. A. Khan, A. Khan, On iterative solutions and error estimations of a coupled system of fractional order differential-integral equations with initial and boundary conditions, Differ. Equ. Dyn. Syst., 2017 (2017), 13 pages.
[18] H. Khan, Y. Li, W. Chen, D. Baleanu, A. Khan, Existence of solution and Hyers-Ulam stability for a coupled system of fractional differential equations with p-Laplacian operator, Bound. value Probl., 2017 (2017), 16 pages.
[19] A. Khan, Y. Li, K. Shah, T. S. Khan, On coupled p-Laplacian fractional differential equations with nonlinear boundary conditions, Complexity, 2017 (2017), 9 pages.
[20] Y. Li, K. Shah, R. A. Khan, Iterative technique for coupled integral boundary value problem of non-linear of non-integer order differential equations, Adv. Difference Equ., 2017 (2017), 14 pages.
[21] W. Liu, Q. A. Ngo, V. N. Huy, Several interesting integral inequalities, J. Math. Inequal., 3 (2009), 201–212.
[22] X.-J. Neito, J. A. T. Machado, J. J. Nieto, A new family of the local fractional PDEs, Fund. Inform., 151 (2017), 63–75.
[23] D. O’Regan, B. Samet, Lyapunov-type inequalities for a class of fractional differential equations, J. Inequal. Appl., 2015 (2015), 10 pages.
[24] M. Z. Sarikaya, H. Budak, Generalized Ostrowski type inequalities for local fractional integrals, Proc. Amer. Math. Soc., 145 (2017), 1527–1538.
[25] E. Set, M. A. Noor, M. U. Awan, A. Gözpinar, Generalized Hermite-Hadamard type inequalities involving fractional integral operators, J. Inequal. Appl., 2017 (2017), 10 pages.
[26] E. Set, M. Tomar, M. Z. Sarikaya, On fractional Gruss type inequalities for k-fractional integrals, Appl. Math. Comput., 269 (2015), 29–34.
[27] K. Shah, R. A. Khan, Study of solution to a toppled system of fractional Differential Equations with integral boundary conditions, Int. J. Appl. Comput. Math., 3 (2017), 2369–2388.
[28] H.-G. Sun, Y. Zhang, W. Chen, D. M. Reeves, Use of a variable-index fractional-derivative model to capture transient dispersion in heterogeneous media, J. Contaminant Hydrology, 157 (2014), 47–58.
[29] Y. Tian, M. Fan, Y. Sun, Certain nonlinear integral inequalities and their applications, Discrete Dyn. Nat. Soc., 2017 (2017), 8 pages.
[30] M. Tunç, On new inequalities for h-convex functions via Riemann-Liouville fractional integration, Filomat, 27 (2013), 559–565.
[31] X. -J. Yang, Fractional derivatives of constant and variable orders applied to anomalous relaxation models in heat-transfer problems, Therm. Sci., 21 (2016), 1161–1171.
[32] X. Yang, K. Lo, Lyapunov-type inequality for a class of even order differential equations, Appl. Math. Comput., 215 (2010), 3884–3890.
[33] X.-J. Yang, J. A. T. Machao, D. Baleanu, Anomalous diffusion models with general fractional derivatives within the kernels of the extended Mittag-Leffler type functions, Romanian Reports in Physics, 2017 (2017), 19 pages.
[34] X.-J. Yang, H. M. Srivastava, J. A. T. Machado, A new fractional derivative without singular kernel: Application to the modelling of the steady heat flow, Therm. Sci., 20 (2016), 753–756.